REAL

COMMUTATION PROPERTIES OF THE FORM SUM OF POSITIVE, SYMMETRIC OPERATORS

Farkas, Bálint and Matolcsi, Máté (2001) COMMUTATION PROPERTIES OF THE FORM SUM OF POSITIVE, SYMMETRIC OPERATORS. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 67 (3-4). pp. 777-790. ISSN 0001-6969

[img]
Preview
Text
commutation.pdf

Download (131Kb) | Preview

Abstract

A new construction for the form sum of positive, selfadjoint operators is given in this paper. The situation is a bit more general, because our aim is to add positive, symmetric operators. With the help of the used method, some commutation properties of the form sum extension are observed.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 10 Dec 2013 15:39
Last Modified: 10 Dec 2013 15:39
URI: http://real.mtak.hu/id/eprint/7984

Actions (login required)

View Item View Item